- -

Explicit adaptive symplectic integrators for solving Hamiltonian systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Explicit adaptive symplectic integrators for solving Hamiltonian systems

Show simple item record

Files in this item

dc.contributor.author Blanes Zamora, Sergio es_ES
dc.contributor.author Iserles, Arieh es_ES
dc.date.accessioned 2016-07-20T15:56:29Z
dc.date.available 2016-07-20T15:56:29Z
dc.date.issued 2012-11
dc.identifier.issn 0923-2958
dc.identifier.uri http://hdl.handle.net/10251/67911
dc.description.abstract We consider Sundman and Poincaré transformations for the long-time numerical integration of Hamiltonian systems whose evolution occurs at different time scales. The transformed systems are numerically integrated using explicit symplectic methods. The schemes we consider are explicit symplectic methods with adaptive time steps and they generalise other methods from the literature, while exhibiting a high performance. The Sundman transformation can also be used on non-Hamiltonian systems while the Poincaré transformation can be used, in some cases, with more efficient symplectic integrators. The performance of both transformations with different symplectic methods is analysed on several numerical examples. es_ES
dc.description.sponsorship Sergio Blanes acknowledges the support of the Ministerio de Ciencia e Innovacion (Spain) under the coordinated project MTM2010-18246-C03 (co-financed by the ERDF of the European Union) en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation Ministerio de Ciencia e Innovación (Spain) MTM2010-18246-C03 es_ES
dc.relation ERDF of the European Union es_ES
dc.relation.ispartof Celestial Mechanics and Dynamical Astronomy es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Symplectic integrators es_ES
dc.subject Adaptive time step es_ES
dc.subject Hamiltonian systems es_ES
dc.subject Sundman transformation es_ES
dc.subject Poincaré transformation es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Explicit adaptive symplectic integrators for solving Hamiltonian systems es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1007/s10569-012-9441-z
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Blanes Zamora, S.; Iserles, A. (2012). Explicit adaptive symplectic integrators for solving Hamiltonian systems. Celestial Mechanics and Dynamical Astronomy. 114(3):297-317. doi:10.1007/s10569-012-9441-z es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1007/s10569-012-9441-z es_ES
dc.description.upvformatpinicio 297 es_ES
dc.description.upvformatpfin 317 es_ES
dc.type.version info:eu repo/semantics/publishedVersion es_ES
dc.description.volume 114 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 235378 es_ES
dc.identifier.eissn 1572-9478


This item appears in the following Collection(s)

Show simple item record